# SDR DALA2025070705031

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AT FR61 OTBD OF STR 1L. REINFORCEMENT FOR U-CHANNEL TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627575-14 REV ORIGINAL. (1064142)
